... bad skin rash, hives, redness really itchy and painful I call The program they said is a reaction to Enbrel but they don’t have a backup plan for this situation they advised me to stop using it and “They are really sorry about the inconvenience”,my doctor gave me Benadryl it seem to me was working and then November 8 I woke up really bad the allergy was worsening covering almost 80%of my body is painful itchy hives I googled and found out That day 12 that it was that day and day 16(which I’m terrify) a lady experience the same I would like to know if Any one else experience the same reaction if yes can you tell me what can I do ? Any idea how to treat it because the program they said they don’t and I’m the first one with this reaction to my doctor. If someone can help I will appreciate it. Thank you
I wish doctors would appreciate that bodies react in unexpected ways and try another similar drug. I used Embrel for 5 yours without problems but it stopped being effective so my Rheumatologist switched me to Cimzia. My ankles and feet swelled up so much that my skin looked stretched. The doctor said he had never heard of that reaction before.
I was on Enbrel many years ago, helped my psoriasis, 95% clear within 3 months. I only remained on it for about a year. 2 years ago I was diagnosed with psoriatic arthritis and have been on Enbrel since then. I did have a reaction in the beginning which I took Benadryl for about a week and the rash disappeared. Did you take Enbrel on the 7th or 8th of November? If you did I would definitely stop, if you didn't then the rash, hives etc must be caused by something else. Hope you find out what is causing your problem.
First shot (R. Thigh) I got a small knot under the skin... second shot (L thigh) another small knot under the skin... third shot (different spot but still in (R thigh), both thigh injection areas developed large 5-7" oval purple, red, raised, itchy rashes that lasted over 8 days. On the 8th day after my last injection I suffered a large subderal hematoma (brain bleed)... could easily have died or had brain damage from it if not for the quick reaction of my boyfriend. I would run as fast as I could from this medication.
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 2 answers
Posted 14 Jan 2010 • 4 answers
Hi my friends 2 year old has juvenile psorisis arthritis and is to start on enbrel in the next weeks
Posted 2 May 2014 • 1 answer
Posted 31 Dec 2017 • 1 answer
Posted 24 Jan 2018 • 2 answers